# SDR SWAA2022111561071

- Difficulty date: October 18, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 312 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT UPPER STRUCTURE STA312 STR5 SUPPORT ANGLE CRACKED.   ACCOMPLISHED TRIM REPAIR ON L1 DOOR CUT OUT UPPER STRUCTURE FRAME IAW EA. M-22-153-01244.
